# SDR FDEA2018092512651

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 32,090 hours, 17,453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  663     27-50  0373     21SEP18  TPA  OPEN  U  LOGPAGES:2949507  FLAPS SYS LAND 2 FAULT DURNING VISUAL APPROACH WHEN  ATTEMPTING TO SELECT FLAPS 20 HANDLE CYCLED PER  PHASE 1 NO CHANGE QRH ACCOMPLISHED AND LANDED AT  KTPA EMERGENCY WAS DECLARED BY CAPTAIN.   FACT 22SEP18 02:47   TPA                                                                 PER TSM 27-50-00 CHECKED BOTH SFCC NO FAULTS SHOWN                                AND NO JAM INDICATIONS , CYCLED SFCC 1 AND 2 C/B,                                 FAULTS CLEARED LUBED FLAP TRACK PER M/M 27-50-21-04                               AND FLAP JACK SCREWS PER M/M 27-54-21-04 NOTICED                                  WATER MIXED WITH GREASE ON THE R/H INBD JACK                                      SCREWS, GREASED UNTIL SOILD GREASE CAME OUT. RAN                                  FLAPS THUR SEVERAL TIMES USING ENGING HYD PUMPS ALL                               FLAPS MOVEMENTS SMOOTH  WITH NO FAULTS A/C OK FOR                                 SERVICE.
